MathSciNet Relay Station
MathSciNet bibliographic data
MR2390894 (2009e:35107) 35K45 (35K57 76A05 76D03)
Li, Zhongping; Mu, Chunlai Critical curves for fast diffusive non-Newtonian equations coupled via nonlinear boundary flux. J. Math. Anal. Appl. 340 (2008), no. 2, 876–883.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement